Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2014 (2014), Article ID 670562, 11 pages
Research Article

Stable Numerical Evaluation of Finite Hankel Transforms and Their Application

1Department of Mathematical Sciences, Indian Institute of Technology, Banaras Hindu University, Varanasi 221005, India
2Department of Mathematics, Udai Pratap Autonomous College, Varanasi 221002, India
3Department of Mathematics, IEC, College of Engineering & Technology, Greater Noida 201306, India

Received 1 June 2014; Revised 21 September 2014; Accepted 23 September 2014; Published 13 November 2014

Academic Editor: Baruch Cahlon

Copyright © 2014 Manoj P. Tripathi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Manoj P. Tripathi, B. P. Singh, and Om P. Singh, “Stable Numerical Evaluation of Finite Hankel Transforms and Their Application,” International Journal of Analysis, vol. 2014, Article ID 670562, 11 pages, 2014. doi:10.1155/2014/670562